Breast-feeding is very important for the development, nutrition and immunity of the newborn. In some situations, when the mother is taking drugs, breast-feeding carry these drugs to the newborn, being able to cause toxicity. The objective of this paper was review the antibiotic’s adverse effects and toxicity caused in newborns, when these drugs were administered to nursing mothers. The newborn must be exposed to the antibiotic when the risk to the nursing mother will be bigger of the adverse effect from drug exposition. The great majority of antibiotics crosses to breast milk, however most is considered compatible with breast-feeding. Antibiotics like vancomycin, nitrofurantoin, quinopristin/dalfopristin and linezolid not have been studied in newborns. Therefore they do not figure in the list of the compatible drugs with breast-feeding provided by the American Academy of Pediatrics. The drugs as metronidazol, quinolones and tetracyclines, are considered safe, but must be used with caution.